# SDR AU961032

- Difficulty date: July 15, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Beech 200BEECH
- Engine: Pwa PT6A41
- Propeller: Hartzl HCB3TN3
- System (JASC): 2731 · Elevator Tab Control System
- Part: Trim Wheel
- Condition: Mis Installed
- Location: Elevator Control
- Stage of operation: TO
- Nature of condition: F, W
- Precautionary procedure: K

## Discrepancy

(AUS) TRIM WHEEL INCORRECTLY INSTALLED DURING PREVIOUS MAINTENANCE - INCORRECT ORIENTATION OF TRIM INDICATION IN RELATION TO TRIM TAB - PERSONNEL/MAINTENACE ERROR
